Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Re: How bad is Isentress
Sep 17, 2010

I wanted to reply to a question from someone about bad dreams and fatigue from Isentress.

I switched almost a year ago from Atripla because the dreams were so intense that I could not rest and the fatigue was so intense that I could not function well during the day.

I switched to Isentress and Truvada. There was instant relief in comparison to Atripla and this was like a wonder drug to me.

Over the past few months however the dreams have come back much stronger than they have been over the last 7 or 8 months but still nothing like on Atripla.

I think that this drug simply has not been studied long enough to fully understand it but I have found that if i changed my timing to 6pm or so my dreams are not as severe. I think the reason might be because im not taking it with food and its in the system longer prior sleep.

This however is all theory and only my personal experience.

When i first started I thought i was done with the dreams but now im simply glad that they are not so action packed that im staring in a movie every night.

Good Luck

Response from Dr. Henry

There has been a modest signal for brain/CNS effects of raltegravir from available studies and experience (more needed as you point out). One might consider trying a boosted protease inhibitor if that otherwise is an option to see what effect such a switch has on your sleep/dreams. If persistent after a switch then seems unlikely to be due directly to the HIV meds. KH



Previous
Getting off Amitriptyline
Next
Loud heart beat

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement